# SDR HEEA062836

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Transducer
- Part number: 23056914
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSDUCER CAUSED FADEC DEGRADE LIGHT TO ILLUMINATE.   REPLACED WITH SERVICEABLE ASSY.
